# SDR AUS20010949

- Difficulty date: September 1, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) SEAT 43AB VIDEO CONNECTOR PINS BURNT AND WIRING CHAFED.
